# SDR SWAA2015070841476

- Difficulty date: July 3, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 28,330 hours, 16,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER Y CLIP LOOSE.  SECURED Y CLIP IAW MT.
